Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online
Ask a Urologist   »  

Reddish blotchy penile foreskin. No pain. Causes?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
i have a blochy red foreskin mainly just above the rim
it doesnt hurt but had it a few days i am not sexualy active
Posted Sun, 22 Apr 2012 in Penis Problems
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
A Reddish areas on the penis head that are painless and non itchy can be Fordyce's spots and these are abnormally dilated blood vessels.
The cause is usually unknown and they arise by them selves.
They are non infectious,subside on their own after sometime and do not require any treatment.
If they are associated with any pain,itching,discharge then other conditions as warts,ulcers,skin conditions can be thought of.
If their is development of any other symptom then consider visiting your Primary Physician for physical examination and evaluation.

I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor